# SDR CALA2025070806316

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 71,382 hours, 25,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING ON SEATS AT ROWS 24ABC-30ABC INOP. FOUND LOOSE CONNECTION AT WIRES IN SEAT TRACK. TIGHTENED CONNECTION. OPS CHECK GOOD AT THIS TIME.
